# SDR M3XA2022101300617

- Difficulty date: October 13, 2022
- Submitted: October 13, 2022
- Operation: General aviation
- Aircraft: N408UT
- Make and model: Bell 407
- Aircraft serial: 53808
- Aircraft time: 5,283 hours, 24,768 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 407040006115FM
- Part serial: A189
- Condition: Making Metal
- Location: Main
- Part time: 17,154 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT PERFORMED A PRECAUTIONARY LANDING SAFELY WITH A PATIENT ON BOARD FOR A MAIN TRANSMISSION CHIP INDICATION.  PATIENT TRANSFERRED BY GROUND.  MECHANIC INSPECTED MAIN TRANSMISSION CHIP DETECTORS AND FOUND SMALL CHIPS.  MECHANIC FLUSHED THE TRANSMISSION AND RESERVICED.  PERFORMED A 20 MINUTE GROUND RUN UNDER POWER.  NO FURTHER DEFECTS NOTED.  ACFT RELEASED FOR RETURN TO SERVICE.
